MAUDE Adverse Event Report: ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 30MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-9560-24-4 univers revers modular glenoid system modulas baseplate and an ar-9561-30s univers revers modular glenoid system, central screw, had an issue during a reverse total shoulder arthroplasty procedure on (b)(6) 2025.When the surgeon was screwing the central screw into the glenoid, the central screw detached on the last turn from the baseplate and was stuck in the patient's bone.The screw did not break and was removed from the patient's bone in one piece, and the baseplate was also removed.Nothing broke inside the patient, and there was no harm to the patient.Another ar-9560-24-4 univers revers modular glenoid system modulas baseplate and an ar-9561-30s univers revers modular glenoid system, central screw, with different unknown lot numbers, were used to complete the procedure successfully.There was a case delay of under 15 minutes, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9561-30s univers revers¿ modular glenoid system, modular 30 mm central screw was received for investigation.Visual evaluation of the returned device noted that the internal hex where the baseplate connects was damaged.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces when assembling the mating devices.

Brand Name
30MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21376818
Report Number1220246-2025-00445
Device Sequence Number8432084
Product Code PHX
UDI-Device Identifier00888867296572
UDI-Public(01)00888867296572(11)240912(17)290831(10)15316692
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-30S
Device Lot Number15316692
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown